EconPapers    
Economics at your fingertips  
 

Online Appendix to "Quantitative properties of sovereign default models: solution methods"

Juan Carlos Hatchondo, Leonardo Martinez and Horacio Sapriza

Technical Appendices from Review of Economic Dynamics

Abstract: This document describes how we evaluate the accuracy of the solution of the baseline sovereign default model using the test proposed by den Haan and Marcet (1994). We show that the solutions obtained using Chebyshev collocation and cubic spline interpolation approximate the equilibrium with reasonable accuracy and illustrate the challenges that arise when the test is applied to the solution obtained using the discrete state space technique.

New Economics Papers: this item is included in nep-rmg
Date: 2010-03
Note: The original article was published in the Review of Economic Dynamics
References: View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.EconomicDynamics.org/appendix/08/08-133/dm_test_issues.pdf
None

Related works:
Journal Article: Quantitative properties of sovereign default models: solution methods (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:red:append:08-133

Ordering information: This working paper can be ordered from
http://www.EconomicDynamics.org/RED17.htm

Access Statistics for this paper

More papers in Technical Appendices from Review of Economic Dynamics
Address: Review of Economic Dynamics Academic Press Editorial Office 525 "B" Street, Suite 1900 San Diego, CA 92101
Contact information at EDIRC.
Series data maintained by Christian Zimmermann ().

 
Page updated 2014-04-11
Handle: RePEc:red:append:08-133